MAUDE Adverse Event Report: STRYKER GMBH TEMPORARY PLATE FIXATOR AXSOS 3 TI AO FITTING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH TEMPORARY PLATE FIXATOR AXSOS 3 TI AO FITTING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 705019
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "during reduction and synthesis of a displaced fracture of the distal tibia and fibula of the left leg, the plate (axsos 3 antero-medial distal tibia) was fixed to the bone with the special "temporary plate fixator" (code 705019).During positioning, the self-drilling tip of the instrument fractured, which remained connected to the lateral cortical bone of the tibia.Given the position and the risk of iatrogenic neurovascular and bone damage related to possible removal, the option was to leave the metal fragment in place.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please note the correction to d9.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
TEMPORARY PLATE FIXATOR AXSOS 3 TI AO FITTING
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23413655
Report Number0008031020-2025-02003
Device Sequence Number18375019
Product Code LXH
UDI-Device Identifier07613327093414
UDI-Public07613327093414
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number705019
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date12/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexUnknown